\begin{abstract} We study the effect of a zero order term on existence and optimal summability of solutions to the elliptic problem $$ -\text{div}( M(x)\nabla u)- a\dfrac{u}{|x|^2}=f \hbox{ in } \Omega\,, \qquad u=0 \hbox{ on } \partial \Omega\,, $$ with respect to the summability of $f$ and the value of the parameter $a$. Here $\Omega$ is a bounded domain in $\mathbb{R}^N$ containing the origin. \end{abstract}

A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential / Boccardo, Lucio; Orsina, Luigi; Peral, I.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 3(2006), pp. 513-523. [10.3934/dcds.2006.16.513]

A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential

BOCCARDO, Lucio;ORSINA, Luigi;
2006

Abstract

\begin{abstract} We study the effect of a zero order term on existence and optimal summability of solutions to the elliptic problem $$ -\text{div}( M(x)\nabla u)- a\dfrac{u}{|x|^2}=f \hbox{ in } \Omega\,, \qquad u=0 \hbox{ on } \partial \Omega\,, $$ with respect to the summability of $f$ and the value of the parameter $a$. Here $\Omega$ is a bounded domain in $\mathbb{R}^N$ containing the origin. \end{abstract}
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/233768
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 8
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 36
social impact